MAUDE Adverse Event Report: FREUDENBERG MEDICAL, LLC BLOM-SINGER TRACHEOESOPHAGEAL PUNCTURE SET

FREUDENBERG MEDICAL, LLC BLOM-SINGER TRACHEOESOPHAGEAL PUNCTURE SET
Model Number BE 6055
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During a review of the maude database on 11/22/2019, two user reports were discovered concerning a total of 2 of inhealth's tracheoesophageal puncture sets.Freudenberg medical had not been made aware of these events prior to the maude review.Both reports read as follows: "an (b)(6) male.During procedure a piece of the plastic sheath broke off inside the patient.Piece was successfully retrieved and removed from the patient.A second sheath was attempted and also started to tear, but did not break off.Second sheath removed.Fda safety report id # (b)(4)." freudenberg medical does not have any contact information to facilitate a follow-up with the reporter.

Brand Name
BLOM-SINGER TRACHEOESOPHAGEAL PUNCTURE SET
Common Device Name
TRACHEOESOPHAGEAL PUNCTURE SET
Manufacturer (Section D)
FREUDENBERG MEDICAL, LLC
1110 mark ave
carpinteria CA 93013
MDR Report Key9501047
Report Number2025182-2019-00003
Device Sequence Number11088854
Product Code EWL
UDI-Device Identifier00813307013068
UDI-Public(01)00813307013068(17)211128(10)0000099350
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K920090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/28/2021
Device Model NumberBE 6055
Device Catalogue NumberBE 6055
Device Lot Number0000099350
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;